# SDR DXTA2025011401905

- Difficulty date: January 9, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- Aircraft time: 6,505 hours, 4,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2503
- Part serial: 40358
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN BATTERES ARE SWITCHED OFF, AND THE EMER LIGHTS ARE IN ON POSITION, THE EMER LIGHTS DONT ILLUMINATE, BUT DO ILLUMINATE IF IN ARM POSITION. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY POWER SUPPLY. OPS CHECK GOOD. IAW  AMM 33-50-06
